# SDR SIMA20211011001

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 39,113 hours, 33,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY EXTERIOR LIGHT INOP-C/A-RAR LEFT WING EMERGENCY EXTERIOR LIGHT IAW AMM 33-50-10. OPS CHECK GOOD
